# SDR FDEA201304241002

- Difficulty date: April 24, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 84,196 hours, 35,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA016111
- Condition: Cracked
- Location: Zone 700
- Part time: 37,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK ON INBD BULKHEAD 16 INCHES AFT OF FWD BULKHEAD AND 8 INCHES DOWN FROM UPPER BULKHEAD. CRACKED END MARKED USING HFEC.  REPAIRED IAW EA 8-5310-157389, PART 1.
